PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Quantum isometries, noncommutative spheres and related integrals

Volume 111 / 2017

Teodor Banica Banach Center Publications 111 (2017), 101-144 MSC: Primary 14A22; Secondary 16T05. DOI: 10.4064/bc111-0-3

Abstract

The sphere $S^{N-1}_\mathbb R$ has a half-liberated analogue $S^{N-1}_{\mathbb R,*}$, and a free analogue $S^{N-1}_{\mathbb R,+}$. This is a presentation of the construction and main properties of these noncommutative spheres, $S^{N-1}_\mathbb R\subset S^{N-1}_{\mathbb R,*}\subset S^{N-1}_{\mathbb R,+}$, and of their quantum isometry groups.

Authors

  • Teodor BanicaDepartment of Mathematics
    Cergy-Pontoise University
    95000 Cergy-Pontoise, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image